# SDR 2016FA0000194

- Difficulty date: April 26, 2016
- Submitted: April 27, 2016
- Operation: General aviation
- Aircraft: N8252T
- Make and model: Beech F33A
- Aircraft serial: CE1545
- Aircraft time: 24,082 hours
- Engine: Cont IO520BB
- Engine time: 1,633 hours
- Propeller: Hartzl PHCC3YF1
- System (JASC): 3397 · Light System Wiring
- Part: Circuit Breaker
- Part number: 35380132101
- Part serial: 0910
- Condition: Failed
- Location: Nav Lights
- Part time: 3,271 hours
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

PILOT REPORTED THAT THE NAVIGATION LIGHTS WERE INOPERATIVE.  THE TECH TROUBLESHOT THE SYS AND DISCOVERED THE NAVIGATION LIGHTS FAILED.  THE TECH REPLACED THE CIRCUIT BREAKER SWITCH.  NO CAUSE OR RECOMMENDATION AT THIS TIME.
